On the index of concavity of neighbourhood templates

Pecht J.: On the index of concavity of neighbourhood templates. In: Acta cybernetica, (7) 4. pp. 373-376. (1986)

[thumbnail of cybernetica_007_fasc_004_373-376.pdf]
Cikk, tanulmány, mű

Download (725kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1986
Volume: 7
Number: 4
ISSN: 0324-721X
Page Range: pp. 373-376
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38484/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 376. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 10. 11:06
URI: http://acta.bibl.u-szeged.hu/id/eprint/12406

Actions (login required)

View Item View Item